Nonlocal problems of asymptotic methods of perturbation theory

Research output: Chapter in Book/Report/Conference proceedingChapterResearchpeer-review

Abstract

For the Mathieu-Hill equations u"(t) + A2u = εF(t, u), where ε is a small parameter and F(t, u) is a polynomial in the variable u with almost periodic coefficients by t, we propose a modification of the asymptotic averaging method leading to ε-independent autonomous systems.

Original languageEnglish
Title of host publicationContinuum Mechanics, Applied Mathematics and Scientific Computing
Subtitle of host publicationGodunov's Legacy: A Liber Amicorum to Professor Godunov
PublisherSpringer International Publishing AG
Chapter2
Pages7-12
Number of pages6
ISBN (Electronic)9783030388706
ISBN (Print)9783030388690
DOIs
Publication statusPublished - 3 Apr 2020

OECD FOS+WOS

  • 1.03 PHYSICAL SCIENCES AND ASTRONOMY
  • 1.01 MATHEMATICS
  • 2.05 MATERIALS ENGINEERING

Fingerprint

Dive into the research topics of 'Nonlocal problems of asymptotic methods of perturbation theory'. Together they form a unique fingerprint.

Cite this